| Catalog Number |
043.764S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Inflammation (1932); Fibrosis (3167)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2020 in fdi 21.On (b)(6) 2025, fracture of the implant was verified.Patient presented with bruxism.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and inflammation.No further patient complications were reported.
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws b) inadequate fitting of the suprastructure c) occlusal overload d) bruxism e) bone resorption around the implants f) insufficient axle alignment of the implants g) trauma h) biomechanical causes i) design of the suprastructure non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in the patient's mouth.On (b)(6) 2025 fracture of the implant was verified.Patient presented with bruxism.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and inflammation.No further patient complications were reported.